# SDR FDEA202405240724

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 3,306 hours, 1,641 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE NOSE FORMER ANGLE CRACKED AT OSS 441 ON THE LEFT WING. REMOVED THE DAMAGED NOSE FORMER ANGLE FROM THE LEFT WING FIXED LEADING EDGE. INSTALLED A NEW FORMER   ANGLE, B67-57-002-01. FEDEX DRAWING SR67-57-002 REV. A.
